When fever is more than infection: two cases of vancomycin-induced drug reaction with eosinophilia and systemic symptoms (DRESS).
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare, but serious systemic hypersensitivity reaction associated with a range of medications. We present two cases of vancomycin-induced DRESS, which occurred simultaneously in the orthopaedic ward in an outer metropolitan hospital. These cases demonstrate the complexity in the diagnosis and management of this inflammatory syndrome on the background of known infection as well as evidence for linezolid as an alternative to vancomycin. The first case was managed conservatively, but developed progressive renal and liver injury along with demonstrated cytomegalovirus reactivation and recurrent colitis, and was eventually palliated. The second was commenced on intravenous glucocorticoids and achieved remission, although had ongoing renal dysfunction at the time of discharge from outpatient follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.